# SDR AALA202408202946

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 43,637 hours, 18,364 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO OPEN MANUAL GEAR EXTENSION ACCESS DOOR. CLEANED AND LUBED DOOR PULL RING. OPERTIONAL CHECK GOOD.
